# SDR DHL9770152C

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO CIRCUMFERENTIAL FRAME CRACKED AT STA 1090 ABOVE STRINGER 27L.  ROUTED OUT CRACK, HFEC INSTALLED DOUBLER AT STA 1090 STR 27L PER SRM 53-10-4.  REPAIR .75 BY 8.
